# SDR VNAA20251216023

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 601R134002
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL FACE OF BORE R1, R2, R3, R4, R5, R6, INBOARD AND OUTBOARD(UPPER AND LOWER (9EAS TOTAL).   INBOARD AND OUTBOARD(UPPER AND LOWER) WERE CLEANED PER PER CRJ 900 SRM 51-26-00-001-001-A01. R2 & R5 WERE REPAIRED PER REO 670-57-61-237 REV --.
